Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 810597, 13 pages
http://dx.doi.org/10.1155/2012/810597
Research Article

Stabilization of the Ball on the Beam System by Means of the Inverse Lyapunov Approach

1CIC-IPN, Unidad Profesional Adolfo López Mateos, Avendia Juan de Dios Bátiz S/N, Casi Esquire Miguel Othón de Mendizábal, Colonia Nueva Industrial Vallejo, Delegación Gustavo A. Madero, 07738 Mexico City, DF, Mexico
2ESCOM-IPN, 07738 Mexico City, DF, Mexico
3SEPI-ESIME Azcapotzalco, 02250 Mexico City, DF, Mexico

Received 15 November 2011; Accepted 4 January 2012

Academic Editor: Alexander P. Seyranian

Copyright © 2012 Carlos Aguilar-Ibañez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Aguilar-Ibañez, Miguel S. Suarez-Castanon, and José de Jesús Rubio, “Stabilization of the Ball on the Beam System by Means of the Inverse Lyapunov Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 810597, 13 pages, 2012. https://doi.org/10.1155/2012/810597.